Estimates and regularity results for the DiPerna-Lions flow

Crippa, Gianluca and De Lellis, Camillo. (2008) Estimates and regularity results for the DiPerna-Lions flow. Journal für die reine und angewandte Mathematik, 2008 (616). pp. 15-46.

Full text not available from this repository.

Official URL: http://edoc.unibas.ch/47276/

Downloads: Statistics Overview


In this paper we derive new simple estimates for ordinary differential equations with Sobolev coefficients. These estimates not only allow to recover some old and recent results in a simple direct way, but they also have some new interesting corollaries.
Faculties and Departments:05 Faculty of Science > Departement Mathematik und Informatik > Mathematik > Analysis (Crippa)
UniBasel Contributors:Crippa, Gianluca
Item Type:Article, refereed
Article Subtype:Research Article
Publisher:Walter de Gruyter
Note:Publication type according to Uni Basel Research Database: Journal article
Identification Number:
Last Modified:28 Nov 2017 10:34
Deposited On:28 Nov 2017 10:34

Repository Staff Only: item control page